# SDR SIMA200231003

- Difficulty date: October 31, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE CARGO DOOR CENTER SILL WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  REMOVED DAMAGED CENTER SILL.  INSTALLED NEW SILL IAW EMB SRM, EMB 145/1142 REV 19, CHAPTER 51-40-02.  (M)
